# SDR MALA050205

- Difficulty date: January 30, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N422XJ
- Make and model: Saab 340B
- Aircraft serial: 340B422
- Aircraft time: 17,814 hours, 19,456 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 7253711245
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y CHECK IN BNA, FOUND LT WRAP AROUND PN 7253711-245 IS CORRODED OUT OF LIMITS AND HAS BEEN REPLACED WITH A NEW PART IAW SRM 51-40-21.  REF EAMS WORK ORDER 211546 TASK 1516.
